MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE; KNEE FEMORAL
Catalog Number 150440109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had been doing well and presented in an outside facility with suspected infection while on vacation.A wound vac was placed and patient returned to his treating surgeon for care.All components were well functioning and well fixed so no allegation was made against the components.There was no delay nor patient harm was noted.A static apacer was fashioned utilizing lps components with high dose antibiotic cement and placement of resorbable antibiotic beads.This patient has had interventions on the following dates where implants were exchanged and ders were submitted.(b)(6) 2025 (b)(6), (b)(6) 2025 (b)(6).Cement utilized was depuy 2 with gent and hospital owned.His patellar component had been placed on (b)(6) 2022 and retained from his primary tka.Doi: (b)(6) 2025, dor: (b)(6) 2026, affected side: left knee.(b)(4) were created for the first and second revision".All impacted products in these two pc's are part of the same third revision surgery for ongoing infection--in this third revision all products were removed, and an antibiotic spacer was implanted." the knee (with all of the current impacted products except the insert) was discovered to be infected on vacation, treated with a wound vac, and then surgically treated with a washout & insert exchange on (b)(6) 2025.(b)(4).Then, on (b)(6) 2025, the knee was again revised with a washout & insert exchange--replacing the insert again, all other products remaining the same.(b)(4) finally, on (b)(6) 2026, everything was revised, and an lps insert was placed as an antibiotic spacer.(b)(4) are the i&d.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added : d10 concomitant.

Brand Name
ATTUNE
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25189658
Report Number1818910-2026-08865
Device Sequence Number21521373
Product Code JWH
UDI-Device Identifier10603295042228
UDI-Public(01)10603295042228(17)310430(10)JD6954
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150440109
Device Lot NumberJD6954
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 9 CEM; ATTUNE CRS RP INSRT SZ 9 16MM; ATTUNE DIST FEM AUG SZ 9 12MM; ATTUNE POS FEM AUG SZ 9 4MM; ATUN FEM SLV M/L 55MM FULL POR; ATUN REV RP TIB BASE SZ 10 CEM; ATUN TIB SLV M/L 53MM FULL POR; ATUNE PRESSFIT STR STEM22X60MM; ATUNE PRESSFIT STR STEM24X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight163 KG